# SDR CALA0000918

- Difficulty date: June 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CARGO TIE DOWN TRACK IN AFT PIT CORRODED AROUND CLIP NUT HOLES AT FS 1155 - 1320, LONGERON 27L.  THE TIE DOWN TRACK WAS REMOVED AND REPLACED IAW SRM 51-10-4.
